# SDR UIEA2018100302181

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,135 hours, 20,708 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2. COMPLIED WITH SYSTEM TEST IAW AMM 21-58-41 CHECKS GOOD, ERASED STATUS MSG PER AMM 31-41-00.
